# SDR C2XA09RI070

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,640 hours, 19,186 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1201
- Condition: Inoperative
- Location: Landing Gear
- Part time: 27,959 hours, 21,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2331 - EWR - FLIGHT CREW REPORTED LANDING GEAR FAIL MESSAGE ON EICAS.  CREW DECLARED EMERGENCY AND PROCEED WITH AIR RETURN.  CREW LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
